Benylin All-In-One Extra Strength Cold & Flu Caplets

  • Description & Features

Benylin All-In-One Cold & Flu Caplets provide both Day and Night relief in one convenient, portable pack. Benylin helps relieve 11 cold and flu symptoms in 1 simple solution.

RELIEVES:

  • Pain
  • Fever
  • Headache
  • Stuffy nose
  • Runny nose
  • Sore throat
  • Dry cough
  • Chest congestion
  • Chills
  • Sneezing
  • Itchy/watery eyes
  • Mucus and phlegm

Package contains 40 caplets (20 day caplets and 20 night caplets).

Directions: Adults (12 years and over) take 2 caplets every 6 hours. Maximum 8 caplets in 24 hours. (Not to be used by children under 12 years.)


Medicinal Ingredients:

  • Day Caplets: Acetaminophen 500 mg, Dextromethorphan HBr 15 mg, Pseudoephedrine HCl 30 mg and Guaifenesin 100 mg.
  • Night Caplets: Acetaminophen 500 mg, Pseudoephedrine HCl 30 mg and Diphenhydramine HCl 25 mg.

Non-Medicinal Ingredients: cellulose, croscarmellose sodium, D&C Yellow nº 10 aluminum lake, FD&C Blue nº 1 aluminum lake, hypromellose, polyethylene glycol, polysorbate, polyvinyl pyrrolidone, propylene glycol, silica, silicon dioxide, starch, stearic acid, titanium dioxide, wax and zinc stearate. Gluten-, lactose-, paraben-, sucrose- and tartrazine-free.


CAUTION: Do not use with other products containing any of these ingredients. Doing so may result in accidental overdose. This package contains enough medicine to seriously harm a child. Keep out of reach of children. Avoid Alcohol. Use only on the advice of a doctor. Talk to a doctor before using this product if you have chronic alcoholism, serious liver or kidney disease, high blood pressure, heart or thyroid disease, diabetes, asthma, chronic lung disease/shortness of breath, persistent/chronic cough, glaucoma or difficulty urinating due to enlargement of prostate gland, or are elderly, pregnant, breast-feeding, or taking a drug for depression, including monoamine oxidase (MAO) inhibitor drugs. Check with a doctor if symptoms do not improve within 5 days, or if cough worsens, lasts more than 7 days, or tends to recur or if you also have excessive secretions or fever for more than 3 days. Taking more than the recommended dose can cause serious liver damage, nervousness, dizziness or sleeplessness. In case of accidental overdose contact a doctor or Poison Control Center immediately, even if there are no symptoms. BENYLIN®1 Night Caplets: May cause drowsiness. Do not engage in activities requiring alertness. Talk to a doctor before use if you are taking other sedating drugs at night.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Benylin Products

Rated 4 out of 5 by from They work good but be careful! Benylin has come to be the only name brand medication I trust. These work great, however I must give you fair warning! The night tablets are extremely potent! I took the 2 as per the instructions and they messed me up big time... I’d recommend taking only one night pill and see how you feel. Take 2 only on a full stomach and if one doesn’t do the job.
Date published: 2017-11-07
Rated 5 out of 5 by from Works great but be careful The nighttime capsules seem to be stronger than the daytime ones. Not sure if it’s becaue they’re supposed to help you sleep. I took 2 of the night ones and they made me really drowsy and they seemed to mess me up a bit. Make sure you take 2 night time ones on a full stomach.
Date published: 2018-01-28
Rated 5 out of 5 by from great all in one I caught a nasty bug that was going around right before the holidays. I picked up a box of Benylin All in One on a friends' recommendation, and it really does work as well as the ads say it does. I like that there is daytime and nighttime in the same box.
Date published: 2018-01-03
Rated 5 out of 5 by from Great product Definatly works. At one point was feeling pretty good and didnt take the next day dose. Yup was definatly the benylin keeping me going while getting over this bug.
Date published: 2018-11-24
Rated 5 out of 5 by from Works fast! This product works almost immediately in clearing up my runny and stuffed nose, and my cold usually goes away in 3 days.
Date published: 2014-10-19
Rated 5 out of 5 by from Life Saver Its worth every penny. Its mandatory in my house. Works very well and easy on the stomach.
Date published: 2014-10-09
Rated 5 out of 5 by from This Works Wonders I have been using Benylin All-In-One for my family since I first saw it in the stores years ago. It is my go to cold/flu medicine. Most cold products do not work when you first take them as it takes a while to get into your system. Benylin is not like that at all. It works right from the first time you take it and continues to work well every time. Relieves the stuffy, runny nose, takes away aches and pains and definitely relieves the coughing. HIGHLY RECOMMEND this product. My house would not be caught without it.
Date published: 2017-01-10
Rated 5 out of 5 by from It works great! After over a week of chest congestion, cough and runny nose, then seeing and doctor being told that it is only viral I had enough. Went to the Pharmacy and I said “give me the strongest cold medication known to man.“ This is what the Pharmacist recommended. When I looked at the price I was a little shocked. It seemed a bit high. But I was desperate and got it anyway. Worth every penny. Use this. You must. If you’re suffering use this medication. It works. Within 20 minutes I was feeling better.
Date published: 2020-01-11
  • y_2021, m_11, d_26, h_19
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.20
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_53
  • loc_en_CA, sid_13775, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.73ms
  • REVIEWS, PRODUCT